Cobordism of fibered knots and related topics

Osamu Saeki, Vincent Blanlœil

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-47
JournalAdvanced Studies in Pure mathematics
Volume46
Publication statusPublished - 2007

Cite this

Cobordism of fibered knots and related topics. / Saeki, Osamu; Blanlœil, Vincent.

In: Advanced Studies in Pure mathematics, Vol. 46, 2007, p. 1-47.

Research output: Contribution to journalArticle

@article{12341e936ef3449f8120f3d3561c9c4c,
title = "Cobordism of fibered knots and related topics",
author = "Osamu Saeki and Vincent Blanlœil",
year = "2007",
language = "English",
volume = "46",
pages = "1--47",
journal = "Advanced Studies in Pure mathematics",

}

TY - JOUR

T1 - Cobordism of fibered knots and related topics

AU - Saeki, Osamu

AU - Blanlœil, Vincent

PY - 2007

Y1 - 2007

M3 - Article

VL - 46

SP - 1

EP - 47

JO - Advanced Studies in Pure mathematics

JF - Advanced Studies in Pure mathematics

ER -